Thick subcategories of the stable module category

Volume 153 / 1997

D. J. Benson, Jon F. Carlson, Jeremy Rickard Fundamenta Mathematicae 153 (1997), 59-80 DOI: 10.4064/fm-153-1-59-80


We study the thick subcategories of the stable category of finitely generated modules for the principal block of the group algebra of a finite group G over a field of characteristic p. In case G is a p-group we obtain a complete classification of the thick subcategories. The same classification works whenever the nucleus of the cohomology variety is zero. In case the nucleus is nonzero, we describe some examples which lead us to believe that there are always infinitely many thick subcategories concentrated on each nonzero closed homogeneous subvariety of the nucleus.


  • D. J. Benson
  • Jon F. Carlson
  • Jeremy Rickard

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image